# SDR DALA2021062503467

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 60,730 hours, 28,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7436158) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP ON L. OVERWING EMERG EXIT DOORS. R&R M1694 BATTERY AND CHARGER PER B737 AMM 33-51. OPS CHK NORMAL.
